# SDR SWAA011463

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 17,550 hours, 15,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556681
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER MM.
